# SDR IPXA2021050168838

- Difficulty date: April 15, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E SKIN SPLICE DOUBLER IS CRACKED AT XOS 667.REMOVED AND REPLACED CRACKED RT WING FIXED L/E SKIN SPLICE DOUBLER IAW SRM 51-31-01. (MINOR)
